It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1Showing 1 - 13 of 13 for codeine itchy. (0.002 seconds)


... Personally, I can't stand the stuff and years ago would even go so far as to tell doctors I was allergic so I wouldn't get it. It makes me itchy, irritable and downright miserable. So, you're not alone. (8 replies)
... Ann brings up a good point in that "itching" is a very frequent side effect of narcotics. Many think they are then "allergic" when it's really a side effect. And as Ann says, it's just a matter of how much one can tolerate the said side effect, whatever it may be. Regards, Ex (9 replies)
... As far as Codeine it depends on what the allergy is...they give me an itchy rash but It is something I am willing to put up with so I take it when I need to. ... (9 replies)

... would have to stop or in your case of the drug that made you claustrophobic then yes that is something to stop. So we all have to decide on that itching part of Codeine and for me it causes itching anytime I take it and that part never goes away... ... (11 replies)
... I wonder what it is about codeine that makes everyone so itchy? ... (21 replies)
... Concerning the itchiness when taking certain meds, I use to get very itchy from Codeine, if the doctor wrote the script for a fairly large dose. I have never been itchy from any other optiate drugs I have taken for CP. ... (21 replies)
... I've heard that the itchyness is a side effect of many opiodes, not necessarily an allergic reaction. I know that when I take plain codeine over a certain amount, I itch like crazy. ... (21 replies)
... < You are cute, Jen. I am glad you asked it too. I am sure you are not the only person with a need to know about this issue. And yes, do let us know what happens at your next visit. SS (12 replies)
... Everywhere i read, it says there is codeine in vicodin and one doctor told me that as well. But my doctor says theres not... is there? ... (1 replies)
... Hello:) First I want to say that I am sorry that you have to go through this puzzle to get a some relief. Let me start by saying that the itchiness is a side effect to a lot of the pain meds. How long have you been itching like this? Was it immediately after he change your meds? I know when I first started using percocet (5 years ago) Theat was my only issue. The itching. But... (14 replies)
... My doc wants me to get rid of the Tyl 3 and cut back on the Oxy Hydr and up the Codeine Contin to 3 twice a day. ... (14 replies)
... I have a morphine called ERTAB Endo Pharm and supposedly a 12-hour med, but perscribed to me for every 6 hours. The fentanyl patch I had wasn't itchy, just became red around the patch and just didn't work. Also I feel my reason for taking these medications is pretty legitimate, or I would assume it is as I don't think they would perscribe these medicines to me? Also I... (19 replies)
... Please have your doctor check this out ASAP. It could be a real problem with the codeine. I have had this wonderful little itchy part on my tummy for the last 10 years. But it is not a major thing, I scratch a little every night and go to sleep. ... (6 replies)


Associated Tags: codeine, itch, oxycodone, sleep, tylenol

Pages: 1

All times are GMT -7. The time now is 10:07 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!